Global Well-Posedness and Long Time Decay of Fractional Navier-Stokes Equations in Fourier-Besov Spaces
Weiliang Xiao,
Jiecheng Chen,
Dashan Fan and
Xuhuan Zhou
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We study the Cauchy problem of the fractional Navier-Stokes equations in critical Fourier-Besov spaces . Some properties of Fourier-Besov spaces have been discussed, and we prove a general global well-posedness result which covers some recent works in classical Navier-Stokes equations. Particularly, our result is suitable for the critical case . Moreover, we prove the long time decay of the global solutions in Fourier-Besov spaces.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/463639.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/463639.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:463639
DOI: 10.1155/2014/463639
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().